# SDR DXTA2014031205684

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 10,459 hours, 6,384 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2004060022A
- Condition: Seized
- Location: Aft
- Part time: 1,738 hours, 1,045 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, WHEN POWER WAS FIRST REDUCED, STRONG ODOR OF BURNING SULFUR IN CABIN & COCKPIT.  NO SMOKE NOTED. TRIED ISOLATING AC PACKS TO IDENTIFY SOURCE WITHOUT SUCCESS.  TROUBLESHOT AND FOUND CABIN AFT ACM FROZEN.  R & R ACM & AFT COALESCER, OPS & LEAK CHECKED GOOD IAW MM 21-51-00.
